Publications

 

A Note on the Regularity of the Solutions to Two Variational Inequalities Involving a Pseudo differential Operator

Publications

Hindawi Publishing Corporation International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 95738, 8 pages doi:10.1155/2007/95738
Research Article
Randolph G. Cooper Jr. III
Received 11 October 2006; Accepted 25 May 2007
Recommended by Misha Rudnev

 

Publications

Two Variational Inequality Problems for the Wave Equation in a Half-space

Journal of Mathematical Analysis and Applications 232, 434–460 (1999)
Article ID jmaa.1999.6307, available online at http://www.idealibrary.com